# SDR DLM88970597

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME/ODOR FROM A/C ON GRD, THOUGHT IT WAS TUG DID NOT GO AWAY IN FLT LT PACK RUNS 250 PSI RT PACK RUNS 350 PSI.  FOUND LT PACK PUTTING OUT ODOR DISCONNECTED RAM SENSE LINE FROM FLOW CONTROL VALVE LT SIDE.  FWD TO MCO/PLACARD PER MEL 21-00-01A.
